MAUDE Adverse Event Report: AIRLIFE VITAL SIGNS; VITAL SIGN LIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT,

AIRLIFE VITAL SIGNS; VITAL SIGN LIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT,
Model Number AFPXXXXX
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: (appropriate term/code not available): rubber band.The actual complaint product was not returned for evaluation; additionally, no photographic/videographic evidence was provided by the reporter.However, based on the event as reported, the complaint is considered to be not confirmed as the product is manufactured according to a validated design, and its configuration does not include glue or welding; therefore, the reported issue is not a defect that would be associated with the reported device.The device history record for lot 0004300582 was reviewed and the product was produced according to product specifications.All information reasonably known as of 23 jun 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
Associated with separate units, involving three different patients.This is the first of three reports.Refer to 1314417-2026-00042 for the first report.Refer to 1314417-2026-00043 for the second report.Refer to 1314417-2026-00044 for the third report.It was reported, that the connection came apart on the adult anesthesia circuit due to the rubber band somehow started to roll up due to external pressure.It was additionally reported, the medical staff acted quickly, the tube was replaced, and no harm came to the patient.

Brand Name
VITAL SIGNS
Common Device Name
VITAL SIGN LIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT,
Manufacturer (Section D)
AIRLIFE
2710 north ridge dr nw
ste a
grand rapids MI
Manufacturer (Section G)
SUNMED MEDICAL
productos urologos de mexico s
no. 85 parque indus. mexicali
mexicali baja california, mx
MX  
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key25602608
Report Number1314417-2026-00042
Device Sequence Number20217188
Product Code CAI
UDI-Device Identifier10190752122338
UDI-Public(01)10190752122338(10)0004300582(11)241024
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAFPXXXXX
Device Catalogue NumberAFPXXXXX
Device Lot Number0004300582
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown